# SDR ASOA2014031410130

- Difficulty date: March 11, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,873 hours, 17,400 cycles
- System (JASC): 5240 · Service Doors
- Part: Linkage
- Condition: Unsecure
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WILL NOT OPEN.  SECURED LINKAGE ON SERVICE DOOR LATCH IAW AMM 52-41-03.  OPS CHECKED GOOD IAW AMM 52-41-00.  ACFT OK FOR SERVICE.
